PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 1 | 121-140
Tytuł artykułu

Boundaries and the Fatou theorem for subelliptic second order operators on solvable Lie groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Strony
121-140
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-09-06
poprawiono
1994-08-08
Twórcy
autor
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 WrocŁaw, Poland
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 WrocŁaw, Poland
Bibliografia
  • [Ch] M. Christ, Hilbert transforms along curves I. Nilpotent groups, Ann. of Math. (2) 122 (1985), 575-596.
  • [Chr] M. Christ, The strong maximal function on a nilpotent group, Trans. Amer. Math. Soc. 331 (1992), 1-13.
  • [CW] R. R. Coifman and G. Weiss, Operators associated with representations of amenable groups, singular integrals induced by ergodic flows, the rotations method and multipliers, Studia Math. 47 (1973), 285-303.
  • [D] E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, ibid. 89 (1988), 169-196.
  • [DH] E. Damek and A. Hulanicki, Boundaries for left-invariant subelliptic operators on semi-direct products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  • [K] A. Korányi, Harmonic functions on symmetric spaces, in: Symmetric Spaces, Birkhäuser, Basel, 1972, 379-412.
  • [NS] A. Nagel and E. M. Stein, On certain maximal functions and approach regions, Adv. in Math. 54 (1984), 83-106.
  • [R] F. Ricci, Singular integrals on $ℝ^n$, Tempus lectures held at the Institute of Mathematics of Wrocław University, 1991.
  • [Sj] P. Sjögren, Admissible convergence of Poisson integrals in symmetric spaces, Ann. of Math. 124 (1986), 313-335.
  • [S] J. Sołowiej, The Fatou theorem for NA groups-a negative result, Colloq. Math. 67 (1994), 131-145.
  • [St] E. M. Stein, Boundary behavior of harmonic functions on symmetric spaces: Maximal estimates for Poisson integrals, Invent. Math. 74 (1983), 63-83.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i1p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.